MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; LIMB STENT GRAFT

ENDOLOGIX, INC. AFX; LIMB STENT GRAFT
Model Number I16-16/C55F SA
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 08/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx2 abdominal aortic aneurysm stent.After the initial implant procedure concluded and the patient left the operating room (or), the patient reportedly experienced a cold leg.Medical imaging confirmed that the left-side limb device was occluded.The physician elected to treat the patient by performing an additional femoral-femoral bypass on the same date and implanting a non-endologix stent in the left iliac.The patient is reportedly doing well.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The left iliac occlusion complaint is confirmed.The complaint is most likely user related.Procedure related harms for this complaint includes an additional surgical procedure (fem-fem bypass, left iliac occlusion and a secondary endovascular procedure (thrombectomy).The final patient status was reported as doing well post-secondary endovascular procedure.No pre computerized tomography was available for precise measurements; however, the initial angiogram demonstrated a small off label iliac artery at 4-5mm (should be greater than or equal to 10mm) with significant aortic thrombus.The was no evidence of an aortic abdominal aneurysm (off label condition).The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted; therefore, no evaluation was completed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections: g1,2: contact office- name has been updated h6: device code: remove code 3190 h6: result code: remove code 3233 h6: conclusion code: remove code 11.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key9081969
Report Number2031527-2019-00413
Device Sequence Number2802637
Product Code MIH
UDI-Device Identifier00818009011411
UDI-Public(01)00818009011411(17)200615
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2020
Device Model NumberI16-16/C55F SA
Device Lot Number1702880-003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX2 BIFURCATED STENT GRAFT: 2240777-009
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR